# SDR AT0100212

- Difficulty date: June 13, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER SPAR CRACKED.                     CORRECTIVE ACTION:                   FABRICATED AND INSTALLED SPLICE ANGLES AND REPLACEMENT SECTION OF SPAR IAW 51-30-01, 51-30-05, AND 55-01 FIG 2.
